MathSciNet Relay Station
MathSciNet bibliographic data
MR2877189 93B05 (34K35 34K45 60H10 93E03)
Shen, Lijuan; Shi, Junping; Sun, Jitao Complete controllability of impulsive stochastic integro-differential systems. Automatica J. IFAC 46 (2010), no. 6, 1068–1073.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement